# SDR CA001031011

- Difficulty date: October 9, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473082
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

(CAN) THE FOLLOWING FLT OCCURRENCE RPT MADE BY PILOT IN COMMAND OF FLT SK0764 (SAS COMMUTER):  JUST AFTER TAKEOFF DURING INIT CLIMB AT APPROX. 3,000 FT, CREW RECEIVED SMOKE FWD CARGO WARNING INTERMITTENTLY FOR APPROX. 3 SEC OR SO. AFTER ONLY 10 SEC, IT CAME ON AGAIN, AT 1ST IT FLICKERED, THEN CAME ON PERSISTENTLY.I THEN DID MEMORY ITEM & DISCHARGED FWD-CARGO BAY FIRE BOTTLE, CALLED ITC, INFORMED CAI & HAD RADAR VECTOR TO RWY 24 ILS.A NORMAL LDG MAD E&AFTER LDG, TURNED TO LEFT ON TAXI-WAY B. AFTER APPROX. 50 METERS, PASSENGERS WERE EVACUATED THROUGH FWD LT EXIT. SMOKE IND. DISAPPEARED JUST AFTER BOTTLE EXTINGUISHED. THE FIRE BRIGADE ON TAXI-WAY ON STANDBY, READY TO TAKE ACTION  IF NECESSARY.
